# SDR UALA2012103106271

- Difficulty date: October 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 56,775 hours, 6,639 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Part serial: 100
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HEAVY VIBRATION IN CEILING BETWEEN LAV AND FLIGHT DECK.  FOUND ICE BUILD UP IN NR 2 WATER SEPARATOR.  REPLACED COALESER BAG, NO HELP.  NR 2 ACM INTERNAL FAILURE CAUSING VIBRATION NOTED IN CABIN.  COMPLIED WITH MEL REQUIREMENTS WITH LOCKING FCV CLOSED.  REPLACED PAC 2 ACM REF MM. OP CK AND LEAK CK NORMAL, NO VIBRATION NOTED.
